# SDR SWAA2023061446303

- Difficulty date: May 7, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 66,403 hours, 34,323 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY EXIT LENS GALLEY 4 AT AFT GALLEY AREA (1 EA) 2023-310382<[01] REPLACED EMERGENCY EXIT LENS GALLEY 4 AT AFT GALLEY AREA (1 EA) IAW B737-700 AMM-33-51-01-960-801 STEP 2. C(4);[02] REPLACED EMERGENCY EXIT LENS GALLEY 4 AT AFT GALLEY AREA (1 EA) IAW B737-700 AMM-33-51-01-960-801 STEP 2. C(4)
